# SDR CALA2025110310835

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 83,911 hours, 30,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS B FAILURE,  T/S SYSTEM B FAILURE. FOUND TRAILING EDGE FLAP FLOW LIMITER BROKEN.  REMOVED AND REPLACED TRAILING EDGE FLAP FLOW LIMITER REF MM 27-51-61-000-801. PERFORMED FLAP OPERATIONAL TEST, TEST PASSED. SERVICED SYSTEM B HYD. TO FULL. OPS AND LEAKCHECKS GOOD. AC OK FOR SERVICE.
